# SDR UPS99631184

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964961
- Condition: Inoperative
- Location: Lt Pack
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP PIREP- LT PACK O/TEMPS.  REPLACED LEFT PACK FLOW CONTROL VALVE.  RAN PACKS AND FOUND SAME TO OPERATE NORMALLY.  CLEARED ITEM (P/N 396496-1) (S/N 116) ON, (P/N 396496-1) (S/N 309) OFF.
